MAUDE Adverse Event Report: DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM

DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY; EDNOSCOPIC VIDEO IMAGE SYSTEM
Catalog Number 242672
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via email that during an unknown procedure one of the doctors complained about significant glare coming from the radiance 32¿ 4k/uhd medical display on the secondary display.Upon further investigation, the sales consultants and clinical evaluator determined that the monitor on the tower and the monitor on the secondary display seem to have screens that are made from two different materials.The one on the tower was made of a more plastic like material and was not having any glare issues, the one on the secondary display was made of glass and had the glare issues.It is unknown how the procedure was completed.No patient consequences or surgical delay reported.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that during an unknown procedure one of the doctors complained about significant glare coming from the radiance 32¿ 4k/uhd medical display on the secondary display.Upon further investigation, the sales consultants and clinical evaluator determined that the monitor on the tower and the monitor on the secondary display seem to have screens that are made from two different materials.The one on the tower was made of a more plastic like material and was not having any glare issues, the one on the secondary display was made of glass and had the glare issues.The complaint device is not being returned since not need replacement, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, visual observation confirmed different characteristics in the two displays types; therefore, this complaint can be confirmed.An investigation with the external manufacturer was performed to determine the root cause of the problem reported.As a result, the manufacturer confirmed that there are two types of displays, one double sided and another single sided anti-reflective glass.Because of this, the differences can be observed between displays.It was concluded that there is no defect observed on the units.A manufacturing record evaluation was performed for the finished device serial number:(b)(6), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Correction: h6, h10: upon further investigation, the investigation has been updated to reflect the correct information.Therefore, the result and conclusion codes have been updated accordingly.Investigation summary:.According to the information provided, it was reported that during an unknown procedure one of the doctors complained about significant glare coming from the radiance 32¿ 4k/uhd medical display on the secondary display.Upon further investigation, the sales consultants and clinical evaluator determined that the monitor on the tower and the monitor on the secondary display seem to have screens that are made from two different materials.The one on the tower was made of a more plastic like material and was not having any glare issues, the one on the secondary display was made of glass and had the glare issues.The complaint device is not being returned since not need replacement, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, visual observation confirmed different characteristics in the two displays types; therefore, this complaint can be confirmed.An investigation with the external manufacturer was performed to determine the root cause of the problem reported.As a result, the manufacturer confirmed that there are two types of displays, one double sided and another single sided anti-reflective glass.Because of this, the differences can be observed between displays.A nc was opened to track this failure with the supplier as per the conversations with the nds, they have identified that there was actually a manufacturing related issue as the manufacturer made a change in the process/product without notifying mitek.This issue will investigate under this nc; also, the necessary actions have been taken and documented in the appropriate quality system.A manufacturing record evaluation was performed for the finished device serial number:(b)(6), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
RAD32" 4K/UHD MEDICAL DISPLAY
Common Device Name
EDNOSCOPIC VIDEO IMAGE SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10409762
Report Number1221934-2020-02096
Device Sequence Number3273633
Product Code FCW
UDI-Device Identifier00851455007812
UDI-Public00851455007812
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242672
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer09/16/2020
10/30/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date09/17/2020
11/02/2020
Patient Sequence Number1